skip to content
Free topological groups. (Izvestiya Akademii Nauk SSSR. Serya matematicheskaya 12, 279-324 (1948)). Preview this item
ClosePreview this item
Checking...

Free topological groups. (Izvestiya Akademii Nauk SSSR. Serya matematicheskaya 12, 279-324 (1948)).

Author: M I Graev
Publisher: New York, American Mathematical Society, 1951.
Series: American Mathematical Society.; Translation
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: M I Graev
OCLC Number: 63616258
Description: 61 pages 23 cm.
Series Title: American Mathematical Society.; Translation

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(2)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/63616258> # Free topological groups. (Izvestiya Akademii Nauk SSSR. Serya matematicheskaya 12, 279-324 (1948)).
    a schema:CreativeWork, schema:Book ;
    library:oclcnum "63616258" ;
    library:placeOfPublication <http://dbpedia.org/resource/New_York_City> ; # New York
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/nyu> ;
    schema:about <http://id.worldcat.org/fast/940902> ; # Geometry, Algebraic
    schema:about <http://id.worldcat.org/fast/1152692> ; # Topology
    schema:bookFormat bgn:PrintBook ;
    schema:creator <http://experiment.worldcat.org/entity/work/data/42948135#Person/graev_m_i> ; # M. I. Graev
    schema:datePublished "1951" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/42948135> ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/42948135#Series/american_mathematical_society_translation> ; # American Mathematical Society. Translation
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/42948135#Series/translation> ; # Translation ;
    schema:name "Free topological groups. (Izvestiya Akademii Nauk SSSR. Serya matematicheskaya 12, 279-324 (1948))."@en ;
    schema:productID "63616258" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/63616258#PublicationEvent/new_york_american_mathematical_society_1951> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/42948135#Agent/american_mathematical_society> ; # American Mathematical Society
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/63616258> ;
    .


Related Entities

<http://dbpedia.org/resource/New_York_City> # New York
    a schema:Place ;
    schema:name "New York" ;
    .

<http://experiment.worldcat.org/entity/work/data/42948135#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
    schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/42948135#Organization/american_mathematical_society> # American Mathematical Society.
    a schema:Organization ;
    schema:name "American Mathematical Society." ;
    .

<http://experiment.worldcat.org/entity/work/data/42948135#Person/graev_m_i> # M. I. Graev
    a schema:Person ;
    schema:familyName "Graev" ;
    schema:givenName "M. I." ;
    schema:name "M. I. Graev" ;
    .

<http://experiment.worldcat.org/entity/work/data/42948135#Series/american_mathematical_society_translation> # American Mathematical Society. Translation
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/63616258> ; # Free topological groups. (Izvestiya Akademii Nauk SSSR. Serya matematicheskaya 12, 279-324 (1948)).
    schema:name "American Mathematical Society. Translation" ;
    .

<http://experiment.worldcat.org/entity/work/data/42948135#Series/translation> # Translation ;
    a bgn:PublicationSeries ;
    schema:creator <http://experiment.worldcat.org/entity/work/data/42948135#Organization/american_mathematical_society> ; # American Mathematical Society.
    schema:hasPart <http://www.worldcat.org/oclc/63616258> ; # Free topological groups. (Izvestiya Akademii Nauk SSSR. Serya matematicheskaya 12, 279-324 (1948)).
    schema:name "Translation ;" ;
    .

<http://id.worldcat.org/fast/1152692> # Topology
    a schema:Intangible ;
    schema:name "Topology"@en ;
    .

<http://id.worldcat.org/fast/940902> # Geometry, Algebraic
    a schema:Intangible ;
    schema:name "Geometry, Algebraic"@en ;
    .

<http://www.worldcat.org/title/-/oclc/63616258>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
    schema:about <http://www.worldcat.org/oclc/63616258> ; # Free topological groups. (Izvestiya Akademii Nauk SSSR. Serya matematicheskaya 12, 279-324 (1948)).
    schema:dateModified "2015-03-04" ;
    void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.